Stability of cellular neural networks with one-dimensional templates

Balsi, M. (1993) Stability of cellular neural networks with one-dimensional templates. INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, 21 (3). pp. 293-297.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/477

Update Item Update Item